# SDR HEEA083430

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- Aircraft time: 17,384 hours
- System (JASC): 8000 · Engine Starting System
- Part: Relay
- Part number: A1077
- Condition: Malfunctioned
- Location: Starting Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

START RELAY WILL NOT DISENGAGE.
